# SDR CA190318018

- Difficulty date: March 12, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Dhav DHC8311
- Aircraft time: 1 hours
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Part number: 860TS09Y00
- Condition: Faulted
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING LANDING CREW MOVED THE LANDING GEAR LEVER TO DOWN POSITION 3 GEARS SHOWED TRANSITION LIGHT BUT THE ALTERNATE INDICATION SHOWED 3 GREEN LIGHTS AND AS PER CREW MAIN GEAR WAS EXTENDED AT THIS TIME BUT THE NOSE GEAR DID NOT EXTEND. NOSE GEAR EXTENDED AFTER DOING ALTERNATE EXTENSION. FOR TS: NORMAL LANDING GEAR EXTENSION/RETRACTION AND ALTERNATE LANDING GEAR FUNCTIONAL CHECK CO AND FOUND LANDING GEAR SELECTOR HANDLE FAULTY. SELECTOR HANDLE REPLACED.
